# SDR SIMA981791

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194AE
- Make and model: Saab 340B
- Aircraft serial: 340B194
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5020 - OVERHEAD EMERGENCY LIGHT AT ROW 4A DOES NOT ILLUMINATE.  REMOVED AND REPLACED BULB AT SEAT 4A EMERGENCY LIGHT.  (X)
